"ladies", problems as my nan would call them!

For all your questions and experiences of illnesses associated with FM e.g. thyroid, IBS, TMJD etc.

Moderators: perseus, *Lisa*, FluppyPuffy

"ladies", problems as my nan would call them!

Postby unigirl1981 » Tue Mar 16, 2010 9:47 pm

hi i have just been to the G U clinic and have been told i need canestan every week for the foreseeable future due to persitant and chronic thrush. its very painful and annoying as it affects eevrything i do.

i was told they couldnt serve me anymore at chemists :oops: :oops: as they had served me so much in the past few months.

any one else get this??
Just because you have to park in a blue bay doesn't make you any less of a person!

I am the Chair of Doncaster and District Fibromyalgia Support Group; working with FMAUK and loving it.
User avatar
unigirl1981
UKFM Member
 
Posts: 265
Joined: Mon Nov 10, 2008 6:52 pm
Location: south yorks

Re: "ladies", problems as my nan would call them!

Postby velvet » Wed Mar 17, 2010 12:01 am

dont get it no but this sounds horribly like you are getting brushed off with nothing but a sticking plaster. thrush that is chronic and persistent is usually a sign of something else being out of balance and as well as treating it they should be trying to get to the bottom of what the problem is.

have they checked your blood sugar for diabetes?
have they swabbed and confirmed it is indeed thrush and what strain it is?
are you frequently on antibiotics?
could you be allergic to the ingredients in canestan which could be making the problem worse?
have you been offered the oral tablet anti-fungal treatment?

if the above havent been dealt with you need to go back and get them checked
velvet
UKFM Regular
 
Posts: 1303
Joined: Fri Jan 11, 2008 1:17 pm
Location: england

Re: "ladies", problems as my nan would call them!

Postby nanatigtig » Wed Mar 17, 2010 10:01 am

I can only agree with Velvet, you should get this checked out thoughly, my dear neigbour have vaginal iching for over15yrs I totally ruined her love life she and her hubby ended up in seperate rooms!
However on having a medical it was discovered that she had diabetis within 4weeks of the correct treatment the itch had totally gone.
Some conditions just mask the really important ones.
nanatigtig
UKFM Member
 
Posts: 191
Joined: Fri Nov 20, 2009 9:29 am

Re: "ladies", problems as my nan would call them!

Postby FluppyPuffy » Wed Mar 17, 2010 5:20 pm

Altho nothing as bad as what you're describing, I have had repeat bouts of thrush. I did a bit of googling and found that some strains don't respond very well to the pessaries, which seemed to make sense as when I tried them things felt like they were easing, but kept flaring up again very quickly. Yet, when I tried an oral capsule it made a huge difference and touch wood, things have been OK for a few months. I had a prescription for it after my smear showed it up.
As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.

If your dog doesn't like someone, then you probably shouldn't either
User avatar
FluppyPuffy
SITE ADMIN
 
Posts: 12719
Joined: Mon Jun 08, 2009 11:25 am
Location: Living Life On The Edge.......Of The Norty Step!!!

Re: "ladies", problems as my nan would call them!

Postby Raine » Wed Mar 17, 2010 5:47 pm

Hi, Surley you can get a prescription from the doctor then the chemist cannot refuse to serve you.
Raine
UKFM Member
 
Posts: 38
Joined: Wed Mar 03, 2010 11:24 am

Re: "ladies", problems as my nan would call them!

Postby tireesix » Sat Mar 20, 2010 12:06 pm

Apparently thrush cream can also thin your skin so you really shouldn't have it for too long anyway, it can also cause vulval pain similar to thrush, anyway, the end result of using thrush cream can be a never ending cycle of thrush.

I suffered chronic thrush (I get a lot of gynae issues, my vestibulitis has flared up again) the best thing I ever did was to sort out my diet (too much sugars and yeasts can be an issue with thrush), refuse ALL thrush creams and pessaries and only use the oral tablets. My GU Doc gave me a few months supply of the oral tablets and it changed everything, I rarely get thrush now.
Katie X
User avatar
tireesix
UKFM Member
 
Posts: 500
Joined: Tue Dec 01, 2009 9:59 am
Location: Exeter

Re: "ladies", problems as my nan would call them!

Postby pixiecat » Tue Mar 23, 2010 10:26 pm

Hi

I have just been through a bad case of reoccuring thush, and after a return to my doctor, who took another swab, but this
time decided that it might be associated with the fact I am going through an early menopause so it was a hormonal imballance
that was causing the thrush with another hormone that was masked, and after a course of antibiotics and a few hormone pessarys
things seem back to normal.
Maybe you should check with the doctor why it keeps coming back

Good Luck

Lorraine
pixiecat
 


Return to Associated and Other Health Problems

Who is online

Users browsing this forum: No registered users and 4 guests